Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


T20 and HGH compatibility
Aug 12, 2003

Hi, I m writing from France. I will have a T20 treatment in a few weeks. my viruse had mutated and i m resistant to a lot of drugs. As i started wasting (not so much but i can be the very beginning), i'd like to do at the same time some HGH. Do you think theses two sophisticated drugs can be mixed together? Some interactions are possible? Thanks a lot.

Response from Dr. Moyle

Both T. 20 and growth hormone are injectable drugs. You would need to inject them into separate sites and could not mix them together in the same injection. Once they are in your body there should be no interactions between the two. Indeed, there are some evidence to say that growth hormone may improve immune function and so it may be considered an additional therapy for your weakened immune system as well as for your weight loss. However, you may find that if therapy with T. 20 is successful you may well gained weight without the need for additional treatments. Your doctor will be able to guide you as to what is necessary.

Best regards

Graeme Moyle


Previous
Facial Wasting
Next
Ziagen instead of AZT to reverse lipoatrophy

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement